Alert archive / California / High Wind Warnings in 2022

High Wind Warning 1, NWS Sacramento, CA

January 21, 2022

NWS Sacramento, CA issued this high wind warning at Jan 21, 2022, 8:44 AM PST. It was in force for 27 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 21, 2022, 8:44 AM PST (16:44 UTC)
Expired
Jan 22, 2022, 12:00 PM PST
In force
27 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

725 
WWUS76 KSTO 211644
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
844 AM PST Fri Jan 21 2022

...Strong north to east winds through Saturday...

.North to east winds will increase across interior Northern
California today. The strongest winds in the Central Valley will
occur this afternoon into Saturday morning, while strongest winds
over the northern Sierra and southern Cascades are expected
tonight and Saturday. Gusts of 30 to 45 mph are likely in the 
Central Valley, locally higher along the west side and Delta 
area. Gusts of 50 to 70 mph, locally higher, are likely across 
the higher elevations and exposed ridges in the northern Sierra. 
The most significant impacts are expected in the mountains where 
downed trees and power outages will be possible along with 
difficult driving conditions.

CAZ068-069-221300-
/O.UPG.KSTO.WI.Y.0002.000000T0000Z-220122T2000Z/
/O.NEW.KSTO.HW.W.0001.220121T1644Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
844 AM PST Fri Jan 21 2022

...HIGH WIND WARNING IN EFFECT UNTIL NOON PST SATURDAY...

* WHAT...Northeast winds 30 to 45 mph with gusts up to 50 to 70
  mph, locally higher along ridgetops and peaks.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST Saturday.

* IMPACTS...Damaging winds will have the potential to blow down
  burned/weakened trees. Possible downed power lines resulting in
  power outages. Travel will be difficult, especially for high
  profile vehicles.

* ADDITIONAL DETAILS...Outdoor recreation activities such as
  skiing, snowshoeing, and hiking will be potentially dangerous
  with the high winds. Avoid forested areas as winds could blow 
  down trees and branches. Stay clear of power lines. Secure 
  outdoor objects.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ016>019-221300-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-Northern San Joaquin Valley-
Including the cities of Chico, Oroville, Marysville/Yuba City, 
Sacramento, Fairfield/Suisun, Stockton, and Modesto
844 AM PST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph, locally
  higher along the west side of the Sacramento Valley and Delta
  areas.

* WHERE...Northern San Joaquin Valley, Carquinez Strait and 
  Delta, Central and Southern Sacramento Valley.

* WHEN...From 7 AM this morning to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and weakened trees could be blown down and a few 
  power outages may result. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as gusty winds could 
  blow down trees and branches. Stay clear of power lines. Secure 
  outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
6 follow-up statements
785 
WWUS76 KSTO 211904
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1104 AM PST Fri Jan 21 2022

...Strong north to east winds through Saturday...

.North to east winds will increase across interior Northern
California today. The strongest winds in the Central Valley will
occur this afternoon into Saturday morning, while strongest winds
over the northern Sierra and southern Cascades are expected
tonight and Saturday. Gusts of 30 to 45 mph are likely in the
Central Valley, locally higher along the west side and Delta
area. Gusts of 50 to 70 mph, locally higher, are likely across
the higher elevations and exposed ridges in the northern Sierra.
The most significant impacts are expected in the mountains where
downed trees and power outages will be possible along with
difficult driving conditions.

CAZ068-069-212015-
/O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
1104 AM PST Fri Jan 21 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST SATURDAY...

* WHAT...Northeast winds 30 to 45 mph with gusts up to 50 to 70 
  mph, locally higher along ridgetops and peaks.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST Saturday.

* IMPACTS...Damaging winds will have the potential to blow down 
  burned/weakened trees. Possible downed power lines resulting 
  in power outages. Travel will be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...Outdoor recreation activities such as 
  skiing, snowshoeing, and hiking will be potentially dangerous 
  with the high winds. Avoid forested areas as winds could blow 
  down trees and branches. Stay clear of power lines. Secure 
  outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ015-212015-
/O.EXA.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern Sacramento Valley-
Including the cities of Redding and Red Bluff
1104 AM PST Fri Jan 21 2022

...WIND ADVISORY IN EFFECT UNTIL 7 AM PST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph, locally
  higher along the west side of the Sacramento Valley.

* WHERE...Northern Sacramento Valley.

* WHEN...From 7 AM this morning to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and weakened trees could be blown down and a few 
  power outages may result. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as gusty winds could 
  blow down trees and branches. Stay clear of power lines. 
  Secure outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ016>019-212015-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Central Sacramento Valley-Southern Sacramento Valley-
Carquinez Strait and Delta-Northern San Joaquin Valley-
Including the cities of Chico, Oroville, Marysville/Yuba City, 
Sacramento, Fairfield/Suisun, Stockton, and Modesto
1104 AM PST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph, 
  locally higher along the west side of the Sacramento Valley 
  and Delta areas.

* WHERE...Northern San Joaquin Valley, Carquinez Strait and 
  Delta, Central and Southern Sacramento Valley.

* WHEN...From 7 AM this morning to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and weakened trees could be blown down and a few 
  power outages may result. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as gusty winds could 
  blow down trees and branches. Stay clear of power lines. 
  Secure outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
782 
WWUS76 KSTO 211906
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1106 AM PST Fri Jan 21 2022

...Strong north to east winds through Saturday...

.North to east winds will increase across interior Northern
California today. The strongest winds in the Central Valley will
occur this afternoon into Saturday morning, while strongest winds
over the northern Sierra and southern Cascades are expected
tonight and Saturday. Gusts of 30 to 45 mph are likely in the
Central Valley, locally higher along the west side and Delta
area. Gusts of 50 to 70 mph, locally higher, are likely across
the higher elevations and exposed ridges in the northern Sierra.
The most significant impacts are expected in the mountains where
downed trees and power outages will be possible along with
difficult driving conditions.

CAZ068-069-221400-
/O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
1106 AM PST Fri Jan 21 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST SATURDAY...

* WHAT...Northeast winds 30 to 45 mph with gusts up to 50 to 70 
  mph, locally higher along ridgetops and peaks.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST Saturday.

* IMPACTS...Damaging winds will have the potential to blow down 
  burned/weakened trees. Possible downed power lines resulting 
  in power outages. Travel will be difficult, especially for 
  high profile vehicles.

* ADDITIONAL DETAILS...Outdoor recreation activities such as 
  skiing, snowshoeing, and hiking will be potentially dangerous 
  with the high winds. Avoid forested areas as winds could blow 
  down trees and branches. Stay clear of power lines. Secure 
  outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ015>019-221400-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-Carquinez Strait and Delta-
Northern San Joaquin Valley-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, 
and Modesto
1106 AM PST Fri Jan 21 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST SATURDAY...

* WHAT...North winds 20 to 30 mph with gusts up to 45 mph, 
  locally higher along the west side of the Sacramento Valley 
  and Delta areas.

* WHERE...Northern San Joaquin Valley; Carquinez Strait; Delta
  area; and Northern, Central, and Southern Sacramento Valley.

* WHEN...From 7 AM this morning to 7 AM PST Saturday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs and weakened trees could be blown down and a few 
  power outages may result. Travel could be difficult, 
  especially for high profile vehicles.

* ADDITIONAL DETAILS...Avoid forested areas as gusty winds could 
  blow down trees and branches. Stay clear of power lines. 
  Secure outdoor objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
020 
WWUS76 KSTO 221048
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
248 AM PST Sat Jan 22 2022

...Strong north to east winds through this morning...

CAZ068-069-222000-
/O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
248 AM PST Sat Jan 22 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 30 to 40 mph with gusts up to 50 to 60 
  mph, locally higher along ridgetops and peaks.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST Saturday.

* IMPACTS...Damaging winds will have the potential to blow down
  burned/weakened trees. Possible downed power lines resulting in
  power outages. Travel will be difficult, especially for high
  profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ015>019-221500-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-Carquinez Strait and Delta-
Northern San Joaquin Valley-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, Sacramento, Fairfield/Suisun, Stockton, 
and Modesto
248 AM PST Sat Jan 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

* WHAT...North winds 20 to 25 mph with gusts up to 40 mph, highest 
  along the west side of the Sacramento Valley and Delta areas.

* WHERE...Carquinez Strait; Delta area; and Northern, Central, 
  and Southern Sacramento Valley.

* WHEN...To 7 AM this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs acould be blown down and a few power outages may result.
  Travel could be difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
774 
WWUS76 KSTO 221114
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
314 AM PST Sat Jan 22 2022

...Strong north to east winds through this morning...

CAZ019-221215-
/O.CAN.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern San Joaquin Valley-
Including the cities of Stockton and Modesto
314 AM PST Sat Jan 22 2022

...WIND ADVISORY IS CANCELLED...

$$

CAZ068-069-222000-
/O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
314 AM PST Sat Jan 22 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 30 to 40 mph with gusts up to 50 to 60 
  mph, locally higher along ridgetops and peaks.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST Saturday.

* IMPACTS...Damaging winds will have the potential to blow down 
  burned/weakened trees. Possible downed power lines resulting 
  in power outages. Travel will be difficult, especially for 
  high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

CAZ015>018-221500-
/O.CON.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern Sacramento Valley-Central Sacramento Valley-
Southern Sacramento Valley-Carquinez Strait and Delta-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
Marysville/Yuba City, Sacramento, and Fairfield/Suisun
314 AM PST Sat Jan 22 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING...

* WHAT...North winds 20 to 25 mph with gusts up to 40 mph, 
  highest along the west side of the Sacramento Valley and Delta 
  areas.

* WHERE...Carquinez Strait; Delta area; and Northern, Central, 
  and Southern Sacramento Valley.

* WHEN...To 7 AM this morning.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs acould be blown down and a few power outages may 
  result. Travel could be difficult, especially for high profile 
  vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
950 
WWUS76 KSTO 221512
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
712 AM PST Sat Jan 22 2022

...Strong north to east winds through this morning...

CAZ017-018-222000-
/O.EXP.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
/O.NEW.KSTO.WI.Y.0003.220122T1512Z-220122T2000Z/
Southern Sacramento Valley-Carquinez Strait and Delta-
Including the cities of Sacramento and Fairfield/Suisun
712 AM PST Sat Jan 22 2022

...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY FOR THE FAR
WESTSIDE OF THE VALLEY AND DELTA...

* WHAT...North winds 15 to 30 mph with local gusts up to 40 mph.

* WHERE...Southern Sacramento Valley and Carquinez Strait and 
  Delta Counties.

* WHEN...Until noon PST today.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ015-016-221615-
/O.EXP.KSTO.WI.Y.0002.000000T0000Z-220122T1500Z/
Northern Sacramento Valley-Central Sacramento Valley-
Including the cities of Redding, Red Bluff, Chico, Oroville, 
and Marysville/Yuba City
712 AM PST Sat Jan 22 2022

...WIND ADVISORY HAS EXPIRED...

The stronger winds have decreased but conditions will remain 
breezy today. The wind advisory will be allowed to expire.

$$

CAZ068-069-222000-
/O.CON.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
712 AM PST Sat Jan 22 2022

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WHAT...Northeast winds 15 to 30 mph with local gusts 40 to 60 
  mph.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until noon PST today.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$
374 
WWUS76 KSTO 222005
NPWSTO

URGENT - WEATHER MESSAGE
National Weather Service Sacramento CA
1205 PM PST Sat Jan 22 2022

...Strong east winds into Sunday morning over the mountains...

CAZ068-069-231200-
/O.EXP.KSTO.HW.W.0001.000000T0000Z-220122T2000Z/
/O.EXB.KSTO.WI.Y.0003.220122T2005Z-220123T1800Z/
Western Plumas County/Lassen Park-
West Slope Northern Sierra Nevada-
Including the cities of Chester, Quincy, and Blue Canyon
1205 PM PST Sat Jan 22 2022

...WIND ADVISORY IN EFFECT UNTIL 10 AM PST SUNDAY...
...HIGH WIND WARNING WILL EXPIRE AT NOON PST TODAY...

* WHAT...Areas of east winds 20 to 35 mph with gusts up to 55 mph
  expected. Locally stronger winds along the crest.

* WHERE...Western Plumas County/Lassen Park and West Slope 
  Northern Sierra Nevada Counties.

* WHEN...Until 10 AM PST Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ017-018-222115-
/O.EXP.KSTO.WI.Y.0003.000000T0000Z-220122T2000Z/
Southern Sacramento Valley-Carquinez Strait and Delta-
Including the cities of Sacramento and Fairfield/Suisun
1205 PM PST Sat Jan 22 2022

...WIND ADVISORY WILL EXPIRE AT NOON PST TODAY...

Wind will remain breezy this afternoon but remain below advisory
levels, therefore the wind advisory will be allowed to expire.
Wind gusts between 20 and 30 mph will continue until late this
afternoon and early evening. Locally some stronger gusts are
expected over the westside of the valley.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this high wind warning went out at Jan 21, 3:45 AM PST, 4 hours 59 minutes earlier.

Area forecast discussion, Jan 21, 3:45 AM PST, 4 hours 59 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
345 AM PST Fri Jan 21 2022

.SYNOPSIS...
Dry and windy weather through Saturday. Continued dry next week
with lighter winds.

&&

.DISCUSSION...
Thin high clouds are spreading south across the region ahead of
the strong short-wave trough dropping south into the Great Basin.
IR difference imagery shows a relatively thin strip of thick fog
along the eastern edge of the valley extending from the Sacramento
area south into the northern San Joaquin Valley. Northerly surface
pressure gradient has been increasing steadily overnight (MFR-SAC
is nearly 9 mbs) and northerly wind gusts in the teens to mid 20s
mph have spread into the northern Sacramento Valley with lighter
northwest winds extending southward along the western edge of the
valley.

System continues to drop southward and is forecast to close off
over the northern Gulf of California on Saturday before slowly
edging eastward early next week. Surface gradient will max out
over the valley today while gradient will continue to tighten over
the northern Sierra tonight. Gusts of 35-45 mph will be possible
along the western half of the Central Valley today with more
localized breezes continuing tonight, and gusts of 50-70 mph
(locally higher) will pick up later today and continue overnight
across the higher elevations of the northern Sierra and over
exposed ridges. A wind advisory remains in effect.

Winds will decrease by later Saturday, but dry northerly flow will
continue into early next week limiting late night and morning
valley fog potential. Cold advection will likely result in cooler
temperatures across the mountains today and Saturday while most of
the Central Valley will continue to see highs in the 60s. Milder
temperatures are expected for the mountains early next week while
strengthening inversions associated with the mid/upper ridge will
bring minor cooling to much of the Central Valley.

&&

.EXTENDED DISCUSSION (Tuesday THROUGH Friday)...
EPAC high remains main synoptic feature through much of the
extended forecast period. Models differ with depth of upper trough
forecast to approach the West Coast towards the end of next week.
Forecast remains dry for now with high temperatures slightly
above normal.

&&

.AVIATION...
Lcl MVFR/IFR/LIFR conds poss in BR/ST vcnty of KMYV Swd in Cntrl
Vly and Delta area until 17z otrw VFR ovr intr NorCal nxt 24 hrs.
Wdsprd LLWS with N-E sfc wnd sust up to 25 kts with gusts 30-40
kts in Cntrl Vly and gusts 30-50 kts in ptns of the fthls/mtns,
lcly up to 70 kts ovr Siernev.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 7 AM this morning to noon PST Saturday for
Carquinez Strait and Delta-Central Sacramento Valley-Northern
San Joaquin Valley-Southern Sacramento Valley-West Slope
Northern Sierra Nevada-Western Plumas County/Lassen Park.

&&

Nearby

High Wind Warnings in California, 2022Every high wind warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.